# SDR DXTA2023061488730

- Difficulty date: June 14, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800214
- Aircraft time: 14,168 hours, 9,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HARDWARE: THE FORWARD COUNTER BALANCE CABLE IS LOOSE AND THE DOOR FREE FALLS//CORRECITVE ACTION//REMOVED BROKEN COUNTERBALANCE SPRING IN THE FORWARD POSITION ON THE MAIN ENTRANCE DOOR, REPLACED WITH NEW SPRING AND RIGGED TENSION AS REQUIRED. OPS CHECK OF MED GOOD AT THIS TIME WITH NO FURTHER DEFECTS NOTED. MAINTENANCE PERFORMED IN REFERENCE WITH CE-680 AMM 52-10-50.
